# SDR NACA201410260005

- Difficulty date: November 6, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 72,074 hours, 45,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTER SURFACE OF FUSELAGE SKIN AT AFT DRAIN MAST, BS 986.5-1006, S24-25L.  REPAIRED IAW FAA FORM 8100-9, REF ID 201409170163-0002D1 & SERVICE REQUEST 4-2696701871.
